# SDR 20000912SH017

- Difficulty date: August 22, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N6311Z
- Make and model: Beech F33A
- Aircraft serial: CE997
- Engine: Cont IO520BB
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: DO299038R
- Condition: Leaking
- Location: Engine
- Part time: 1,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN HOT, THERE WAS NO PRESSURE, AND FUEL LEAKED OUT OF DRAIN.  (X)
